# SDR 2004F00095

- Difficulty date: March 25, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N495
- Make and model: Boeing 727
- Aircraft serial: 495
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 313061
- Part serial: 2266
- Condition: Cracked
- Location: Mlg
- Part time: 4,994 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURNED, TO REPAIR SHOP, WHEEL/ TIRE ASSY REMOVED FOR LOSS OF TIRE PRESSURE ,CAUSED BY SEVERE CRACK TO OUTBOARD WHEEL HALF.(REURNING FRACTURED PART TO MFG. FOR ANALYSIS)
